Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/17294
Title: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)", Trieste, EUT Edizioni Università di Trieste, 2017, pp. 370
URI: http://hdl.handle.net/10077/17294
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat 
Copertina_RIMUT_49_2017.jpg1.89 MBJPEGView/Open
Rendiconti_49_2017.pdf38.7 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

36
Last Week
3
Last month
1
checked on Oct 23, 2018

Download(s)

136
checked on Oct 23, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons